IJPAM: Volume 13, No. 3 (2004)

POLYNOMIALLY CONVEX COMPACTS OF
${\bf {C}}^{{\bf {N}}}$ AND SHEAF COHOMOLOGY

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we prove Theorem A and Theorem B for ``coherent '' sheaves on polynomially convex compact subsets of ${\bf {C}}^{{\bf {N}}}$.

Received: March 7, 2004

AMS Subject Classification: 32K05

Key Words and Phrases: coherent sheaf, infinite-dimensional complex manifold, polynomially convex compact subset, domain of holomorphy

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 3